Journal of Mathematical Finance

Volume 3, Issue 4 (November 2013)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 0.96  Citations  h5-index & Ranking

An Extension of Some Results Due to Cox and Leland

HTML  XML Download Download as PDF (Size: 212KB)  PP. 416-425  
DOI: 10.4236/jmf.2013.34043    3,244 Downloads   5,005 Views  

ABSTRACT

We investigate an optimal portfolio allocation problem between a risky and a risk-free asset, as in [1]. They obtained explicit conditions for path-independence and optimality of allocation strategies when the price of the risky asset follows a geometric Brownian motion with constant asset characteristics. This paper analyzes and extends their results for dynamic investment strategies by allowing for non-constant returns and volatility. We adopt a continuous-time approach and appeal to well established results in stochastic calculus for doing so.

Cite this paper

A. Leung and W. Shi, "An Extension of Some Results Due to Cox and Leland," Journal of Mathematical Finance, Vol. 3 No. 4, 2013, pp. 416-425. doi: 10.4236/jmf.2013.34043.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.